2 results for compact metric space.

Parameters for your search query:
Keyword    compact metric space

Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Common Fixed Point Theorems for Two Mappings
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239. DOI: 10.12691/tjant-5-6-5
Pub. Date: December 23, 2017Views: 1767Downloads: 1292
Open AccessArticle
Export: RIS | BibTeX | EndNote
Related Fixed Point Theorem for Mappings on Three Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 244-245. DOI: 10.12691/ajams-2-4-13
Pub. Date: August 20, 2014Views: 7049Downloads: 3336
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types